Homogeneity results for invariant distributions of a reductive p-adic group
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 35 (2002) no. 3, p. 391-422
@article{ASENS_2002_4_35_3_391_0,
     author = {DeBacker, Stephen M.},
     title = {Homogeneity results for invariant distributions of a reductive $p$-adic group},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {3},
     year = {2002},
     pages = {391-422},
     doi = {10.1016/s0012-9593(02)01094-7},
     zbl = {0999.22013},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_3_391_0}
}
DeBacker, Stephen. Homogeneity results for invariant distributions of a reductive $p$-adic group. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 35 (2002) no. 3, pp. 391-422. doi : 10.1016/s0012-9593(02)01094-7. http://www.numdam.org/item/ASENS_2002_4_35_3_391_0/

[1] Adler J.D., Refined anisotropic K-types and supercuspidal representations, Pacific J. Math. 185 (1998) 1-32. | MR 1653184 | Zbl 0924.22015

[2] Adler J., DeBacker S., Some applications of Bruhat-Tits theory to harmonic analysis on the Lie algebra of a reductive p-adic group, Mich. Math. J., to appear. | MR 1914064 | Zbl 1018.22013

[3] Adler J., Roche A., An intertwining result for p-adic groups, Canad. J. Math. 52 (3) (2000) 449-467. | MR 1758228 | Zbl 01490928

[4] Barbasch D., Moy A., A new proof of the Howe conjecture, J. Amer. Math. Soc. 13 (3) (2000) 639-650, (electronic). | MR 1758757 | Zbl 0976.22008

[5] Barbasch D., Moy A., Local character expansions, Ann. Sci. École Norm. Sup. (4) 30 (5) (1997) 553-567. | Numdam | MR 1474804 | Zbl 0885.22021

[6] Carter R., Finite Groups of Lie Type. Conjugacy Classes and Complex Characters, Wiley Classics Library, John Wiley & Sons, Chichester, 1993, Reprint of the 1985 original. | MR 1266626 | Zbl 0567.20023

[7] Clozel L., Characters of non-connected, reductive p-adic groups, Canad. J. Math. 39 (1987) 149-167. | MR 889110 | Zbl 0629.22008

[8] Debacker S., The Hales-Moy-Prasad Conjecture for Sp4, in: Sally P.J. (Ed.), Analyse harmonique sur le groupe SP4 (CIRM Luminy, 1998), University of Chicago Lecture Notes in Representation Theory, 1999.

[9] Debacker S., Homogeneity of certain invariant distributions on the Lie algebra of p-adic GLn, Compositio Math. 124 (1) (2000) 11-16. | MR 1797651 | Zbl 0964.22015

[10] DeBacker S., On supercuspidal characters of GLℓ, ℓ a prime, Ph.D. thesis, The University of Chicago, 1997.

[11] DeBacker S., Parametrizing nilpotent orbits via Bruhat-Tits theory, Ann. of Math., to appear. | MR 1935848 | Zbl 1015.20033

[12] DeBacker S., Some applications of Bruhat-Tits theory to harmonic analysis on a reductive p-adic group, Mich. Math. J., to appear. | MR 1914064 | Zbl 1018.22014

[13] Harish-Chandra , Admissible Invariant Distributions on Reductive p-Adic Groups, University Lecture Series, 16, American Mathematical Society, Providence, RI, 1999, Preface and notes by Stephen DeBacker and Paul J. Sally, Jr. | MR 1702257 | Zbl 0928.22017

[14] Harish-Chandra , A submersion principle and its applications, in: Geometry and Analysis - Papers Dedicated to the Memory of V.K. Patodi, Springer-Verlag, 1981, pp. 95-102. | MR 653948 | Zbl 0512.22010 | Zbl 0485.22023

[15] Howe R., The Fourier transform and germs of characters (case of Gln over a p-adic field), Math. Ann. 208 (1974) 305-322. | MR 342645 | Zbl 0266.43007

[16] Huntsinger R., Some aspects of invariant harmonic analysis on the Lie algebra of a reductive p-adic group, Ph.D. thesis, The University of Chicago, 1997. | MR 2716707

[17] Mœglin C., Waldspurger J.-L., Modèles de Whittaker dégénérés pour des groupes p-adiques, Math. Z. 196 (3) (1987) 427-452. | MR 913667 | Zbl 0612.22008

[18] Moy A., personal communication.

[19] Moy A., Prasad G., Jacquet functors and unrefined minimal K-types, Comment. Math. Helvetici 71 (1996) 98-121. | MR 1371680 | Zbl 0860.22006

[20] Moy A., Refined cosets in the Lie algebra of a reductive p-adic group, preprint, 1999.

[21] Moy A., Unrefined minimal K-types for p-adic groups, Inv. Math. 116 (1994) 393-408. | MR 1253198 | Zbl 0804.22008

[22] Ranga Rao R., Orbital integrals in reductive groups, Ann. of Math. 96 (1972) 505-510. | MR 320232 | Zbl 0302.43002

[23] Sally P.J., Shalika J., Characters of the discrete series of representations of SL(2) over a local field, Proc. Nat. Acad. Sci. USA 61 (1968) 1231-1237. | MR 237713 | Zbl 0198.18203

[24] Tits J., Reductive groups over p-adic fields, in: Borel A., Casselman W. (Eds.), Automorphic Forms, Representations, and L-Functions, Proc. Symp. Pure Math., 33, American Mathematical Society, Providence, RI, 1979, pp. 29-69. | MR 546588 | Zbl 0415.20035

[25] Waldspurger J.-L., Homogénéité de certaines distributions sur les groupes p-adiques, Inst. Hautes Études Sci. Publ. Math. 81 (1995) 25-72. | Numdam | MR 1361755 | Zbl 0841.22009

[26] Waldspurger J.-L., Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés p-adiques, Astérisque 269 (2001). | MR 1817880 | Zbl 0965.22012

[27] Waldspurger J.-L., Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke, Bull. Soc. Math. France 124 (1) (1996) 1-34. | Numdam | MR 1395005 | Zbl 0876.22013

[28] Waldspurger J.-L., Quelques résultats de finitude concernant les distributions invariantes sur les algèbres de Lie p-adiques, preprint, 1993.